A 45-year-old female asked:
Taking lexapro (escitalopram) 20 with buspirone15. is buspirone more likely to decrease or increase libido?
1 doctor answer • 1 doctor weighed in
Clinical Psychology 20 years experience
Change is possible: Buspar (buspirone hydrochloride ) can have sexual side effects such as delayed ejaculation, changes in sex drive and impotence. As you use the medicine, if it helps your anxiety and you notice any of these side effects, discuss treatment options with your doctor. Sometimes a change in dosage can help or ultimately a change in medicine. Good luck.
4.3k viewsAnswered >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.